Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pain in mid calf and bruising on knee. Diabetic, controlled. What else can I do? Help

My father is 81 yo. Is a controlled diabetic. Has seen his PCP for this problem but problem contiues and symptoms has gotten worse since last friday. Short version. Had a pain rt mid calf and bout a hour later big bruise apprred an rt of his knee about six inches where he had the pain. He didn t really worry to much about it. The bruise healed and went away. Now he had a pain in his Left arch of left foot and his outer foot has bruised. Went to see PCP and he advisd to increase to 5000mg VD and stopped his cholesterol medication. SInce Friday his has had several more pains in his foot and now his foot is three time swollen and bruised than last friday. Can t even hardly walk on his left foot.I have tried to persuade him to go back to the PCP don t know if he called today. Doesn t get to see the Neurologist until Dec 5, 2012. By that time he may not have a foot. Any suggestions. Thank you for you time. Vicki M. Jones
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your father is an elderly diabetic under control.
He complaints of pain in the right knee and bruising.
It may be due to trauma or he may be having OA knee.
If he has repeated brushing screen for bleeding disorders.
Local application of painkiller gel and ice packing may help.
Rest is advised.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor